# SDR 05FDEA00514

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310
- Aircraft serial: 331
- Aircraft time: 29,186 hours, 13,128 cycles
- Engine: Pwa JT9D*
- Engine time: 33,712 hours, 19,074 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Nr 1 Oil Press
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APPROX 80-90 KNOTS GOT ECAM RED LIGHT FOR "HIGH  OIL PRESS" NR 1 ENG DID RTO LIGHT WENT OUT.  AT IDLE NR 1 ENG = 54 PSI, NR 2 ENG = 44 PSI.  REMOVED AND REPLACED NR 1 OIL PRESS REGULATOR VALVE PER  AMM 79-21-04-4.  PERFORMED ENG RUN PER JRH.  ALL PARAMETERS NORMAL.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION OFF MFG 793739 POS 1 SRL A28440 TAG A28440 ON MFG 793739  SRL MG9205 TAG 939367.
